# SDR CA100223004

- Difficulty date: February 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 864 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3242 · Brake
- Part: Piston
- Part number: 09202100
- Condition: Wrong Part
- Location: Brake Assy
- Component: Brake
- Component part number: 3067B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WRONG PISTON INSTALLED INTO BRAKE ASSY, PISTON PN 092-02100 FOR BRAKE ASSY 30-67B, WAS INSTALLED IN BRAKE ASSY 30-67C  BRAKE ASSY 30-67C REQUIRES NO FRICTION SPRING AND SHOULD HAVE PISTON PN 092-01600 INSTALLED. REF IPC AWBPC0001-7 PAGE 4-50, 4-51. (TC 20100223004)
